Grave embolia polmonare gassosa da somministrazione intraoperatoria di acqua ossigenata.

Translated title of the contribution: Severe pulmonary gas embolism caused by intraoperative administration of hydrogen peroxide

M. Ferrari, S. Catena, F. Ferrari, R. Bianchi, A. Villani

Research output: Contribution to journalArticlepeer-review

Abstract

We report the case of a 3 year old boy who developed cardiac arrest during general anesthesia, immediately after the subcutaneous administration of hydrogen peroxide solution. Massive pulmonary embolization was hypothesized as the postoperative ECG showed an acute heart strain. However the occurrence of transient anisocoria, associated with a paresis affecting the left arm, remained unexplained. Since brain MR did not reveal any pathological data, a direct toxicity of hydrogen peroxide on a limited area of the CNS could be assumed.

Translated title of the contributionSevere pulmonary gas embolism caused by intraoperative administration of hydrogen peroxide
Original languageItalian
Pages (from-to)403-406
Number of pages4
JournalMinerva Anestesiologica
Volume60
Issue number7-8
Publication statusPublished - Jul 1994

ASJC Scopus subject areas

  • Anesthesiology and Pain Medicine

Fingerprint

Dive into the research topics of 'Severe pulmonary gas embolism caused by intraoperative administration of hydrogen peroxide'. Together they form a unique fingerprint.

Cite this